I was prescribed Cefuroxime 500 MG on April 21, for sinus & ear infection. After taking the first pill, I was working in my yard and felt like I was having a heart attack. Left me weak, but did not go to doctor. Since then I have had swelling of the feet and legs, diarrhea, and now tingling in my face. Is this common side effects. I am not taking any more of the drugs.
Brief answer, You are hypersensitive to Cefuroxime 500mg
Detailed answer, 1. You already mentioned that using Cefuroxime 500mg for sinus and ear infection and developing the symptoms like swelling of the feet and legs, diarrhoea. 2. Any individual which are hyper sensitive to the penicillin and cephalosporins can develop these type of symptoms 3. Better to quit this drug and use a)Tab. Ciprofloxacin 500mg twice a day for 5 days b)Inhale a humidifier or stream of the water 4 times a day for 3 days c)Corticosteroid nose drops 3 times a day for 5 days
Hope this information helps
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]